# SDR CA991231044

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Condition: Damaged
- Location: Te Flaps
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH DURING FLAP SELECTION FROM 30-45 DEG, THE FLAPS STOPPED AT 40 DEG. LT NR 1 ACTUATOR REPLACED.
